# SDR SWIA2021062358985

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-319 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER 26L HAS EVIDENCE OF CORROSION BETWEEN FS 310 AND 319.70     (C-CHECK RO: 6/20/21) / STRINGER 26L FROM FS310 TO FS319.70, IS BEING REPLACED FROM FS280 TO FS333, THE WORK IS ACCOMPLISHED ON JOB # 71204894, OP # 106, AND CAMP # 22686487. REMOVED CORROSION FROM ST26L BETWEEN FS 310 AND FS 319.70 REF CRJ 700 SRM 51-21-06-001-001-A01. ORIGINAL THICKNESS IS 0.063" WITH REMAINING 0.049" AND MATERIAL LOSS 0.014", MAX PERMISSIBLE IS 0.006", THEREFORE FOUND TO BE OUT OF LIMITS.  REF: CRJ-700 SRM 51-32-59-001-001-A01, CRJ-700 SRM 53-21-03-001-002-A01 AND CRJ-700 SRM 53-21-03-101-002-A01.
